EconPapers    
Economics at your fingertips  
 

Node-Consistent Shapley Value for Games Played over Event Trees with Random Terminal Time

Elena Parilina () and Georges Zaccour

Journal of Optimization Theory and Applications, 2017, vol. 175, issue 1, No 12, 236-254

Abstract: Abstract We consider a class of dynamic games played over an event tree, with random terminal time. We assume that the players wish to jointly optimize their payoffs throughout the whole planning horizon and adopt the Shapley value to share the joint cooperative outcome. We devise a node-consistent decomposition of the Shapley value, which means that in any node of the event tree, the players prefer to stick to cooperation and to continue implementing the Shapley value rather than switching to noncooperation. For each node and each player, we provide two payment values, one that applies if the game terminates at that node and the other if the game continues. We illustrate our results with an example of pollution control.

Keywords: Stochastic games; S-adapted strategies; Cooperative solution; Node-consistent Shapley value; 91A15; 91A12; 91A80 (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6)

Downloads: (external link)
http://link.springer.com/10.1007/s10957-017-1148-6 Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:joptap:v:175:y:2017:i:1:d:10.1007_s10957-017-1148-6

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10957/PS2

DOI: 10.1007/s10957-017-1148-6

Access Statistics for this article

Journal of Optimization Theory and Applications is currently edited by Franco Giannessi and David G. Hull

More articles in Journal of Optimization Theory and Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:joptap:v:175:y:2017:i:1:d:10.1007_s10957-017-1148-6